# SDR CA031127007

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 27,823 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: TC173007
- Condition: Corroded
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) THE PILOT REPORTED THAT THE FUEL SELECTOR WAS HARD TO MOVE. ON INSPECTION THE STEEL DETENT PLATE LOCATED ON THE SELECTOR, BEHIND THE CABLE DRUM WAS FOUND TO BE CORRODED. THE VALVE WAS REMOVED FOR OVERHAUL.
